2022 WIC ~ Test Days

Provisional Schedule ~ (printed 11/3/21)

Testing will be in sessions by group. Every car MUST display a Test Day Sticker, visible from the front of the car. You will obtain your test day sticker at REGISTRATION.

In all sessions, open passing is allowed but no competitive racing. An At-Track Medical Form is required to be filled out and turned in at registration. Your At-Track Medical Form is included in your paperwork you will receive from Registration or if you completed it online while registering.

All sessions will start from the false grid. Please be in your session at the correct time.

Wednesday, July 13

8:30 AM	Mandatory Test Driver's Meeting at Victory Circle				
Session 1 (30 minu	te sessions)				
9:00 AM	Group A	9:30 AM	Group B		
10:00 AM	Group C	10:30 AM	Group D		
Session 2 (30 minute sessions)					
11:00 AM	Group A	11:30 AM	Group B		
	12:00 - 1:00 PM	LUNCH BREAK			
1:00 PM	Group C	1:30 PM	<i>G</i> roup		
Session 3 (30 minute sessions)					
2:00 PM	Group A	2:30 PM	<i>G</i> roup B		
3:00 PM	Group C	3:30 PM	Group D		

Thursday, July 14

7:30 AM	Mandatory Test Driver's Meeting at Victory Circle			
Session 1 (25 r	ninute sessions)			
8:00 AM	Group A	8:25 AM	Group B	
8:50 AM	Group C	9:15 AM	Group D	
9:40 AM	Group E	10:05 AM	Group F	
Session 2 (30 r	ninute sessions)			
10:30 AM	Group A	11:00 AM	<i>G</i> roup B	
11:30 AM	Group C			
	12 Noon - 1:00 PM	LUNCH BREAK		
1:00 PM	Group D	1:30 PM	Group E	
2:00 PM	Group F		•	
Session 3 (25 n	ninute sessions)			
2:30 PM	Group A	2:55 PM	<i>G</i> roup B	
3:20 PM	Group C	3:45 PM	Group D	
4:10 PM	Group E	4:55 PM	Group F	
Wednesday Test Groups	:			
Group A Race Groups 2, 3B, 3D, 8, 11		•	3A, 4, 5, 7, 12	
Group C Race Groups 3C, 6		Group D	1, 9, 10	
Thursday Test Groups:				
Group A Race Groups 2, 3B, 3D, 8, 11		Group D	Race Group 1, 9B	
Group B Race Groups 4,	• •	•	Race Group 5A, 7C, 9A	
Group C Race Groups 30	:, 6	Group F	Race Group 3A, 5B, 5C	

Alternate Group exceptions may be requested by seeing Jack Woehrle at Tech